# SDR UPS07849611

- Difficulty date: March 31, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,451 hours, 26,798 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ATTACH ANGLE FOR VERT FIN L/E TO FUSELAGE BENT AND CRACKED RIGHT SIDE FS 1690.  REMOVED ATTACH ANGLE FOR VERT FIN TO FUSELAGE AT STA 1690 IAW SRM 51-3-0.  FABRICATED AND INSTALLED ANGLE DOUBLER AND FILLER AT FS 1690 VERT FIN L/E TO FUSELAGE IAW SRM 53-02-05 FIG 16A.
